# SDR ASOA201100434

- Difficulty date: March 6, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 17,618 hours, 16,205 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932111
- Part serial: 03056H7234
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAINS WINDSHEILD SHATTERED ENROUTE.  ACFT DIVERTED DUE TO MX -- EMERGENCY DECLARED.  R & R CAPT'S WINDSHIELD IAW AMM 56-11-01 LEAK AND OPS CHECK GOOD.
